Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications [#338510] of Samit Dasgupta

Papers Published

  1. Dasgupta, S, Factorization of p-adic Rankin L-series, Inventiones Mathematicae, vol. 205 no. 1 (July, 2016), pp. 221-268, Springer Nature [doi]
    (last updated on 2022/01/25)

    We prove that the p-adic L-series of the tensor square of a p-ordinary modular form factors as the product of the symmetric square p-adic L-series of the form and a Kubota–Leopoldt p-adic L-series. This establishes a generalization of a conjecture of Citro. Greenberg’s exceptional zero conjecture for the adjoint follows as a corollary of our theorem. Our method of proof follows that of Gross, who proved a factorization result for the Katz p-adic L-series associated to the restriction of a Dirichlet character. Whereas Gross’s method is based on comparing circular units with elliptic units, our method is based on comparing these same circular units with a new family of units (called Beilinson–Flach units) that we construct. The Beilinson–Flach units are constructed using Bloch’s intersection theory of higher Chow groups applied to products of modular curves. We relate these units to special values of classical and p-adic L-functions using work of Beilinson (as generalized by Lei–Loeffler–Zerbes) in the archimedean case and Bertolini–Darmon–Rotger (as generalized by Kings–Loeffler–Zerbes) in the p-adic case. Central to our method are two compatibility theorems regarding Bloch’s intersection pairing and the classical and p-adic Beilinson regulators defined on higher Chow groups.
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320